# SDR ASAA0842817

- Difficulty date: April 13, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,430 hours, 25,954 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 507945272
- Part serial: 488
- Condition: Jammed
- Location: L1 Door
- Part time: 47,802 hours, 27,619 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FORWARD ENTRY DOOR WAS DIFFICULT TO OPEN.  REPLACED GUIDE ARM PIN WHICH WAS FOUND JAMMED.
